# SDR CA980930019

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Failed
- Location: Dc System
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE AT 14,000 FEET, THE AIRCRAFT WAS STRUCK BY LIGHTNING AND ALL ELECTRICAL POWER WAS LOST.  SYSTEMS RESET OK AND AIRCRAFT LANDED ALRIGHT.  INSPECTION FOUND NR 1 COM UNSERVICEABLE, A BURN ON THE LEFT AND RIGHT WING TIP FAIRING AND THE LEFT OUTBOARD WING TIP RIB.  PROPS AND ENGINES NOT AFFECTED.
